# SDR SWAA2015081242778

- Difficulty date: July 29, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 57,491 hours, 33,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 727A, BETWEEN STRINGER 8R TO 9R.  REPAIRED FRAME IAW EA.
